Join the 'Azasite' group to help and get support from people like you.
We found 11 questions associated with the 'Azasite' topic.
Posted 24 Mar 2018 by • 0 answers
... mention putting the drops in my eyes. Yet everything I read says to put in eyes. I am confused?? Should I be putting drops in my eyes or not? I’ve been diagnosed with dry eyes.
Posted 5 Mar 2018 by • 0 answers
Two major pharmacies are unable to fill my Azasite Rx and say the maker will not produce more until at least MID APRIL. My doctor has some samples to mail me but I doubt they will be refrigerated during transit.
I was given Azasite and told this was the only thing that would work for my eye problem. The cost is
Posted 23 May 2013 by • 2 answers
... too high for me and one or two drops come out all at once and then NO MORE. I have been through 3 very tiny poorly-designed bottles like this and even with insurance they still were $50 co-payment per bottle. I squeezed the bottles as hard as I could and hurt my eye on the last one trying to ...
Posted 4 Feb 2013 by • 3 answers
I did NOT refrigerate the eye drops before I opened them. Are they still good ? My pharmacist didn't tell me & I just read it on the outside of the box. This is our first time using this brand ,Azasite & I never refrigerated eye drops before ,thus my big mistake. Any insight what I ...
Posted 7 Aug 2013 by • 1 answer
... eye. I still have drops left but was told to throw away after 14 days. Why can't I use what is left in my other eye? What happens after 14 days? I don't want to spend the money for another script
Azasite - How many drops are in a bottle and is there a generic brand or coupon? It is so expensive!
Posted 19 Jun 2011 by • 2 answers
I am using Azasite but it is so expensive. Is there a generic brand or is there a coupon to help with the expense? I am paying 95$. Also, how many drops are in the 2.5 ml bottle? I don't know when to expect to run out. MF
Posted 13 Feb 2012 by • 1 answer
I just almost all my AzaSite liquid! I carefully followed the instructions, released the pressure inside the bottle, then replace the cap, turned bottle upside down, and released the cap. Everything came pouring out!! What did I do wrong? I think I should get a replacement, as I just spent over $80 ...
Posted 18 Jul 2011 by • 2 answers
I've tried 6 times to use the product but can't get the drops to come out. After talking to the Walgreen's technician, I learned that hundreds of other people have experienced the same problem. I think it's a crime for a drug company to charge so much money for a product and ...
Posted 28 Aug 2011 by • 1 answer
Posted 23 Sep 2009 by • 2 answers
Have been suffering tremendously for 15 years most days. Have used many OTC applications and Restasis both on daily basis with at most very temporary relief - especially disappointed with Restasis having applied twice daily for over two years. Nothing has worked as well as prescibed Azasite - Dr. ...
Posted 30 Jun 2010 by • 1 answer
The whites of my eyes after a week of use are now very dull and sort of red.